| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% target lesion was located in the mild tortuous left anterior descending artery.A 12.0 x 80, 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon was advanced to the lesion along the guidewire.At 12atm, the balloon does not show any image inside the patient and was found to be burst outside the patient's body.The device was removed without any problem, and the procedure was completed with a bsc wallstent.No complications were reported, and the patient was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: the mustang was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A balloon longitudinal tear was identified beginning approximately 10mm proximal of the proximal markerband and extending approximately 95mm distally across the balloon material.The rated burst pressure for this device is 14 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual examination found no damage to the tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.
Event or Problem Description